| Model Number |
M0062251310 |
| Medical Device Problem Codes |
Burst Container or Vessel (1074); Inflation Problem (1310)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/24/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that the a uromax ultra dilation balloon catheter was used in the urethra during a ureter stenosis procedure performed on (b)(6) 2021.During the procedure, it was noticed that the balloon was damaged when inflated to 16 atm.The procedure was completed with another uromax ultra dilation balloon catheter.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.
Additional Manufacturer Narrative
(b)(4).The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
Event or Problem Description
It was reported to boston scientific corporation that the a uromax ultra dilation balloon catheter was used in the urethra during a ureter stenosis procedure performed on (b)(6) 2021.During the procedure, it was noticed that the balloon was damaged when inflated to 16 atm.The procedure was completed with another uromax ultra dilation balloon catheter.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.Additional information received on december 24, 2021.It was clarified that the only damaged noticed was the balloon would just not inflate.
Additional Manufacturer Narrative
Block h2: additional information: block b5 (describe event or problem), block e1 (initial reporter address 1, initial reporter address 2, initial reporter city and initial reporter zip/post code), and block h10.Conclusion code d17 is being used in lieu of an adequate conclusion code for device not returned block h10: the complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.Block h11: correction: h6 (device codes).